Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
696969

Tretinoin %0.025 Concerns

A little background. I never had acne or bad skin before until recently "Maybe due to stress : wedding planning ..etc" due to those pimples, acne I used a very low Salycic acid OTC "Hydrogena?" and after a while I had a post acne scars which I wanted to get rid of. So I decided to go to a dermatologist which prescribed Tretinoin %0.025. I use it once every two days before bed "a small amount as my derm. told me" Anyway I started to notice a very small pimples appearing on my forehead, looks like a very small whiteheads. I decided to look that up and seems like everyone is having this problem. I attached a pictures of my forehead. Let me know if this is something that's temporary or a normal reaction to the drug otherwise I'll stop it because it doesn't worth getting acne to get rid of some post-acne marks.

Note : The bigger pimple/whitehead is there before I started using Tretinoin, but as you see there are small whiteheads appearing on the forehead I hope they're clear from the picture. I just want to know if this will get worse before it gets worse.

post-380386-0-82649200-1393830364.jpg

post-380386-0-82649200-1393830364.jpg

Share this post


Link to post
Share on other sites

A little background. I never had acne or bad skin before until recently "Maybe due to stress : wedding planning ..etc" due to those pimples, acne I used a very low Salycic acid OTC "Hydrogena?" and after a while I had a post acne scars which I wanted to get rid of. So I decided to go to a dermatologist which prescribed Tretinoin %0.025. I use it once every two days before bed "a small amount as my derm. told me" Anyway I started to notice a very small pimples appearing on my forehead, looks like a very small whiteheads. I decided to look that up and seems like everyone is having this problem. I attached a pictures of my forehead. Let me know if this is something that's temporary or a normal reaction to the drug otherwise I'll stop it because it doesn't worth getting acne to get rid of some post-acne marks.

Note : The bigger pimple/whitehead is there before I started using Tretinoin, but as you see there are small whiteheads appearing on the forehead I hope they're clear from the picture. I just want to know if this will get worse before it gets worse.

I presume you haven't been applying tretinoin for very long. If so, it's just the natural acne flare/cycle.

Share this post


Link to post
Share on other sites

This is the first week. I also want to mention that I had the same "tiny whiteheads" when I used Hydrocortisone Butyrate but I stopped using it when it appeared which was exactly like the ones in the picture. I'm not sure if it's related. I used hydrocortisone a total of 4 times or a little more. I stopped couple weeks ago.

Share this post


Link to post
Share on other sites

This is the first week. I also want to mention that I had the same "tiny whiteheads" when I used Hydrocortisone Butyrate but I stopped using it when it appeared which was exactly like the ones in the picture. I'm not sure if it's related. I used hydrocortisone a total of 4 times or a little more. I stopped couple weeks ago.

Sometimes, irritation can take on a weird form. Those bumps can look more like flesh than redness. Since you have a darker skin type, the redness might not actually show up.

Share this post


Link to post
Share on other sites

Maybe I'm just a little more worried! I'll just wait and keep using this for couple weeks if it gets worse I'll visit my dermatologist and see how things go. I'm worried because my wedding is in 38 days! Can't have things go wrong by that time :) Thanks guys and girls!

Share this post


Link to post
Share on other sites

Maybe I'm just a little more worried! I'll just wait and keep using this for couple weeks if it gets worse I'll visit my dermatologist and see how things go. I'm worried because my wedding is in 38 days! Can't have things go wrong by that time Thanks guys and girls!

Ooh, the timing will be close! Results with retinoids can be seen as early as 2 weeks, but it takes 6 months for it to really show.

Maybe you could speed things up by going with 10% glycolic acid (or with added 2% salicylic acid) lotion in the morning. Of course, you must use sunscreen and you should be careful on adding stuff in so early. Ask your derm about it, too.

Good luck with your skin and have a great wedding!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×